BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 5, Issue Number: 1

Volume: 5, Issue: 1 (30 Articles)

Research Article
Title: Analyzing the nonlinear heat transfer equation by AGM
Authors: Hadi Mirgolbabaee, Soheil Tahernejad Ledari, Davood Domiri Ganji, Esmail Karimi Valujai
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:51-58
DOI: 10.20852/ntmsci.2017.125
Viewed: (1804) times
Abstract | Full Text| PDF

Research Article
Title: On Pseudo Lindley distribution: properties and applications
Authors: Halim Zeghdoudi, Sihem Nedjar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:59-65
DOI: 10.20852/ntmsci.2017.126
Viewed: (1544) times
Abstract | Full Text| PDF

Research Article
Title: Application of modified homotopy perturbation method and amplitude frequency formulation to strongly nonlinear oscillators
Authors: Seyd Ghasem Enayati, M. Azimi, M. Jouya
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:66-82
DOI: 10.20852/ntmsci.2017.127
Viewed: (1474) times
Abstract | Full Text| PDF

Research Article
Title: Partitions of even numbers
Authors: Manuel Meireles
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:83-106
DOI: 10.20852/ntmsci.2017.128
Viewed: (1547) times
Abstract | Full Text| PDF

Research Article
Title: Real fixed points and singular values of two-parameter family \lambda\frac{z}{(e^{z}-1)^{n}}
Authors: Mohammad Sajid
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:107-113
DOI: 10.20852/ntmsci.2017.129
Viewed: (1114) times
Abstract | Full Text| PDF

Research Article
Title: Fixed point theorems for ( F,\psi ,\varphi ) - contractions on ordered S-Complete Hausdorff uniform spaces
Authors: Vildan Ozturk, Arslan Hojat Ansari
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:243-249
DOI: 10.20852/ntmsci.2017.143
Viewed: (1075) times
Abstract | Full Text| PDF

Research Article
Title: Application of variable interchange method for solution of two-dimensional Burgers’ equations
Authors: Vildan Gulkac
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:158-163
DOI: 10.20852/ntmsci.2017.133
Viewed: (1171) times
Abstract | Full Text| PDF

Research Article
Title: An efficient hybrid method for solving fredholm integral equations using triangular functions
Authors: Mohamed Ramadan, Mohamed Ali
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:213-224
DOI: 10.20852/ntmsci.2017.140
Viewed: (1226) times
Abstract | Full Text| PDF

Research Article
Title: A new technique of Laplace Padé reduced differential transform method for (1+3) dimensional wave equations
Authors: Omer Acan, Yildiray Keskin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:164-171
DOI: 10.20852/ntmsci.2017.134
Viewed: (1468) times
Abstract | Full Text| PDF

Research Article
Title: Finite difference method with different high order approximations for solving complex equation
Authors: Kamal Raslan Raslan, Talaat S. EL-Danaf, Khalid K. Ali
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:114-127
DOI: 10.20852/ntmsci.2017.119​
Viewed: (1050) times
Abstract | Full Text| PDF

Research Article
Title: Conformable variational iteration method
Authors: Omer Acan, Omer Firat, Yildiray Keskin, Galip Oturanc
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:172-178
DOI: 10.20852/ntmsci.2017.135
Viewed: (1766) times
Abstract | Full Text| PDF

Research Article
Title: Some fixed point theorems in 2-Banach spaces and 2-normed tensor product spaces
Authors: Dipankar Das, Nilakshi Goswami, Vandana
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:1-12
DOI: 10.20852/ntmsci.2017.120
Viewed: (1448) times
Abstract | Full Text| PDF

Research Article
Title: Symmetries and conservation laws of evolution equations via multiplier and nonlocal conservation methods
Authors: Emrullah Yasar, Yakup Yildirim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:128-136
DOI: 10.20852/ntmsci.2017.130
Viewed: (1500) times
Abstract | Full Text| PDF

Research Article
Title: A new method for solving nonlinear fractional differential equations
Authors: Serife Ege, Emine Misirli
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:225-233
DOI: 10.20852/ntmsci.2017.141
Viewed: (1934) times
Abstract | Full Text| PDF

Research Article
Title: Computation of growth rates of composite entire and meromorphic functions from the view point of their relative L*-orders
Authors: Sanjib Datta, Tanmay Biswas, Pulak Sahoo
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:13-25
DOI: 10.20852/ntmsci.2017.121
Viewed: (1135) times
Abstract | Full Text| PDF

Research Article
Title: Lie point symmetries and invariant solutions of (2+1)- dimensional Calogero Degasperis equation
Authors: Vishakha Jadaun, Sachin Kumar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:179-189
DOI: 10.20852/ntmsci.2017.136
Viewed: (1221) times
Abstract | Full Text| PDF

Research Article
Title: On Lacunary ideal convergence of some sequences
Authors: Emrah Kara, Mahmut Dastan, Merve Ilkhan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:234-242
DOI: 10.20852/ntmsci.2017.142
Viewed: (1187) times
Abstract | Full Text| PDF

Research Article
Title: Uniqueness of q-shift difference polynomials of meromorphic functions sharing a small function
Authors: Renukadevi Dyavanal, Ashwini Hattikal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:250-263
DOI: 10.20852/ntmsci.2017.144
Viewed: (1315) times
Abstract | Full Text| PDF

Research Article
Title: Some applications of generalized open sets via operations
Authors: Baravan Asaad
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:145-157
DOI: 10.20852/ntmsci.2017.132
Viewed: (1172) times
Abstract | Full Text| PDF

Research Article
Title: A new approach to complete graph
Authors: Basheer Ahamed Mohideen
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:264-268
DOI: 10.20852/ntmsci.2017.145
Viewed: (1143) times
Abstract | Full Text| PDF

Research Article
Title: Warped product pseudo-slant submanifolds of (LCS)n-manifolds
Authors: Shyamal Hui, Mehmet Atceken, Tanumoy Pal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:204-212
DOI: 10.20852/ntmsci.2017.139
Viewed: (1247) times
Abstract | Full Text| PDF

Research Article
Title: An inverse nodal problem for differential pencils with complex spectral parameter dependent boundary conditions
Authors: Emrah Yılmaz, Tuba Gulsen, Hikmet Koyunbakan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:137-144
DOI: 10.20852/ntmsci.2017.131
Viewed: (1183) times
Abstract | Full Text| PDF

Research Article
Title: Some applications on tangent bundle with Kaluza-Klein metric
Authors: Murat Altunbas, Merve Tastan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:34-39
DOI: 10.20852/ntmsci.2017.123
Viewed: (1673) times
Abstract | Full Text| PDF

Research Article
Title: Stochastic and random models of Malaria Disease with vertical transmission
Authors: Zafer Bekiryazici, Tulay Kesemen, Mehmet Merdan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:269-277
DOI: 10.20852/ntmsci.2017.146
Viewed: (1595) times
Abstract | Full Text| PDF

Research Article
Title: On the tubular surfaces in E3
Authors: Ali Cakmak, Omer Tarakci
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:40-50
DOI: 10.20852/ntmsci.2017.124
Viewed: (1240) times
Abstract | Full Text| PDF

Research Article
Title: The generalized successive approximation and Padé Approximants method for solving an elasticity problem of based on the elastic ground with variable coefficients
Authors: Mustafa Bayram
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:26-33
DOI: 10.20852/ntmsci.2017.122
Viewed: (1340) times
Abstract | Full Text| PDF

Research Article
Title: Some more results on I-convergence of filters
Authors: Rohini Jamwal, Shivani Sharma and Dalip Singh Jamwal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:190-195
DOI: 10.20852/ntmsci.2017.137
Viewed: (1304) times
Abstract | Full Text| PDF

Research Article
Title: Ordering based 2-uninorm on bounded lattice
Authors: Umit Ertugrul, Mucahide Nesibe Kesicioglu, Funda Karacal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:287-293
DOI: 10.20852/ntmsci.2017.148
Viewed: (1509) times
Abstract | Full Text| PDF

Research Article
Title: Some properties of orders generated by uninorm and 2-uninorm
Authors: Umit Ertugrul
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:278-286
DOI: 10.20852/ntmsci.2017.147
Viewed: (1582) times
Abstract | Full Text| PDF

Research Article
Title: Fundamental solution of bond pricing in the Ho-Lee stochastic interest rate model under the invariant criteria
Authors: Burhaneddin Izgi, Ahmet Bakkaloglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 1, (JAN 2017), pp:196-203
DOI: 10.20852/ntmsci.2017.138
Viewed: (3042) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul